# SDR AALA202308283755

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 10,196 hours, 2,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 36L. MAINTENANCE REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
